Glasner Sets and Polynomials in Primes

A set of integers S is said to be Glasner if for every infinite subset A of the torus T = R/ Z and ε > 0 there exists some n ∈ S such that the dilation nA = {nx: x ∈ A} intersects every integral of length ε in T. In this paper we show that if pndenotes the nth prime integer and f is any non-co... Ausführliche Beschreibung

1. Person: Nair, R.
Weitere Personen: Velani, S. L. verfasserin
Quelle: in Proceedings of the American Mathematical Society Vol. 126, No. 10 (1998), p. 2835-2840
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1998
Beschreibung: Online-Ressource
Schlagworte: research-article
Primary 11K38
Secondary 11K06, 11J13
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1998 The American Mathematical Society

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions